schliessen

Filtern

 

Bibliotheken

The Optimal Control and MLE of Parameters of a Stochastic Single-Species System

This paper investigates the optimal control and MLE (maximum likelihood estimation) for a single-species system subject to random perturbation. With the help of the techniques of stochastic analysis and mathematical statistics, sufficient conditions for the optimal control threshold value, the optim... Full description

Journal Title: Discrete Dynamics in Nature and Society 2012-12-01, 2012卷 (Issue 2012), pp.864-875
Main Author: Hui-Li Xiang
Other Authors: Zhi-Jun Liu
Format: Electronic Article Electronic Article
Language: English
Subjects:
ID: ISSN: 20160913 ; DOI: 10.1155/2012/676871 ; ISSN: 1026-0226 ; ISSN: 20160913
Zum Text:
SendSend as email Add to Book BagAdd to Book Bag
Staff View
recordid: airitilibP20160913003-201212-201610210026-201610210026-864-875-158
title: The Optimal Control and MLE of Parameters of a Stochastic Single-Species System
format: Article
creator:
  • Hui-Li Xiang
  • Zhi-Jun Liu
subjects:
  • Engineering
ispartof: Discrete Dynamics in Nature and Society, 2012-12-01, 2012卷 (Issue 2012), pp.864-875
description: This paper investigates the optimal control and MLE (maximum likelihood estimation) for a single-species system subject to random perturbation. With the help of the techniques of stochastic analysis and mathematical statistics, sufficient conditions for the optimal control threshold value, the optimal control moment, and the maximum likelihood estimation of parameters are established, respectively. An example is presented to illustrate the feasibility of our theoretical results.
language: eng
source:
identifier: ISSN: 20160913 ; DOI: 10.1155/2012/676871 ; ISSN: 1026-0226 ; ISSN: 20160913
fulltext: fulltext
issn:
  • 10260226
  • 20160913
  • 1026-0226
  • 2016-0913
url: Link


@attributes
ID1613096532
RANK0.07
NO1
SEARCH_ENGINEprimo_central_multiple_fe
SEARCH_ENGINE_TYPEPrimo Central Search Engine
LOCALfalse
PrimoNMBib
record
control
sourcerecordidP20160913003-201212-201610210026-201610210026-864-875-158
sourceidairitilib
recordidTN_airitilibP20160913003-201212-201610210026-201610210026-864-875-158
sourcesystemPC
display
typearticle
titleThe Optimal Control and MLE of Parameters of a Stochastic Single-Species System
creatorHui-Li Xiang ; Zhi-Jun Liu
ispartofDiscrete Dynamics in Nature and Society, 2012-12-01, 2012卷 (Issue 2012), pp.864-875
identifier
languageeng
source
subjectEngineering;
descriptionThis paper investigates the optimal control and MLE (maximum likelihood estimation) for a single-species system subject to random perturbation. With the help of the techniques of stochastic analysis and mathematical statistics, sufficient conditions for the optimal control threshold value, the optimal control moment, and the maximum likelihood estimation of parameters are established, respectively. An example is presented to illustrate the feasibility of our theoretical results.
version4
lds50peer_reviewed
links
openurl$$Topenurl_article
backlink
0$$Uhttps://www.airitilibrary.com/Publication/alDetailedMesh?DocID=P20160913003-201212-201610210026-201610210026-864-875-158$$EView_record_in_Airiti_Library
1$$Uhttp://www.airitilibrary.com/Publication/alPublicationJournal?PublicationID=P20160913003&IssueID=201610210026$$EView_issue_in_Airiti_Library
2$$Uhttps://www.airitilibrary.com/Publication/alPublicationJournal?PublicationID=P20160913003$$EView_publication_in_Airiti_Library
openurlfulltext$$Topenurlfull_article
search
creatorcontrib
0Hui-Li Xiang
1Zhi-Jun Liu
titleThe Optimal Control and MLE of Parameters of a Stochastic Single-Species System
general
0English
1中文電子期刊服務 - Chinese Electronic Periodical Services (CEPS) (Airiti Library)
210.1155/2012/676871
3英文
41026-0226
52012卷
6The Optimal Control and MLE of Parameters of a Stochastic Single-Species System
7Hindawi Limiteds
8中文電子期刊服務 (CEPS) (Airiti Library)
sourceidairitilib
recordidairitilibP20160913003-201212-201610210026-201610210026-864-875-158
rsrctypearticle
searchscope
0airitilib
1airiti
2airiti_journals
scope
0airitilib
1airiti
2airiti_journals
alttitleDiscrete Dynamics in Nature and Society
citationpf 864 pt 875 issue 2012
issn
010260226
120160913
21026-0226
32016-0913
creationdate2012
startdate20121201
enddate20121201
addtitleDiscrete Dynamics in Nature and Society
lsr30VSR-Enriched:[eissn, subject, date, description, vol]
sort
titleThe Optimal Control and MLE of Parameters of a Stochastic Single-Species System
authorHui-Li Xiang ; Zhi-Jun Liu
creationdate20121201
lso0120121201
facets
frbrgroupid1108931338009915783
frbrtype5
newrecords20170221
languageeng
collection中文電子期刊服務 (CEPS) (Airiti Library)
prefilterarticles
rsrctypearticles
creatorcontrib
0Hui-Li Xiang
1Zhi-Jun Liu
jtitleDiscrete Dynamics in Nature and Society
creationdate2012
toplevelpeer_reviewed
delivery
delcategoryRemote Search Resource
fulltextfulltext
addata
au
0Hui-Li Xiang
1Zhi-Jun Liu
atitleThe Optimal Control and MLE of Parameters of a Stochastic Single-Species System
jtitleDiscrete Dynamics in Nature and Society
addtitleDiscrete Dynamics in Nature and Society
date2012
risdate20121201
adddate20161110
issue2012
spage864
epage875
pages864-875
issn
01026-0226
120160913
formatjournal
genrearticle
ristypeJOUR
pubHindawi Limiteds
doi10.1155/2012/676871
tpages12
volume2012
eissn1607887X
Cannot write session to /tmp/vufind_sessions/sess_593o83ajp9l0ev3imn1kbhub04